Alert archive / Wisconsin / Wind Advisories in 2026

Wind Advisory 4, NWS Milwaukee, WI

March 13, 202612 counties in Wisconsin

NWS Milwaukee, WI issued this wind advisory at Mar 13, 2026, 3:38 PM CDT for 12 counties in Wisconsin. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2026, 3:38 PM CDT (20:38 UTC)
Expired
Mar 13, 2026, 7:00 PM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI

Counties Dodge County, WI, Fond du Lac County, WI, Jefferson County, WI, Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 27 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 331 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2026-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2026-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 749 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1865 m above ground
0-6 km bulk shear
102 kt
0-1 km storm-relative helicity
749 m²/s²
0-3 km storm-relative helicity
713 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

038 
WWUS73 KMKX 132038
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
338 PM CDT Fri Mar 13 2026

WIZ051-052-058>060-064>066-069>072-140000-
/O.EXP.KMKX.HW.W.0001.000000T0000Z-260313T2100Z/
/O.NEW.KMKX.WI.Y.0004.260313T2038Z-260314T0000Z/
Fond du Lac-Sheboygan-Dodge-Washington-Ozaukee-Jefferson-Waukesha-
Milwaukee-Rock-Walworth-Racine-Kenosha-
Including the cities of Hartford, Waupun, Cedarburg, Brookfield,
Fond Du Lac, Milwaukee, Beloit, West Bend, Racine, Plymouth,
Kenosha, Muskego, Germantown, Menomonee Falls, Mequon, New
Berlin, Howards Grove, Jefferson, Elkhorn, Mayville, Lake Geneva,
Beaver Dam, Watertown, Fort Atkinson, Janesville, Delavan,
Whitewater, Waukesha, Sheboygan Falls, Oostburg, East Troy, and
Grafton
338 PM CDT Fri Mar 13 2026

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HIGH WIND WARNING WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of east central, south central, and southeast 
  Wisconsin.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

WIZ046-047-056-057-062-063-067-068-132145-
/O.EXP.KMKX.HW.W.0001.000000T0000Z-260313T2100Z/
Marquette-Green Lake-Sauk-Columbia-Iowa-Dane-Lafayette-Green-
Including the cities of Sauk City, Prairie Du Sac, Columbus,
Mineral Point, Neshkoro, Dodgeville, Shullsburg, Monroe,
Westfield, Reedsburg, Madison, Lodi, Darlington, Markesan,
Endeavor, Portage, Barneveld, Lake Wisconsin, Montello,
Princeton, Benton, Argyle, Baraboo, Brodhead, Oxford, Belmont,
Blanchardville, and Berlin
338 PM CDT Fri Mar 13 2026

...HIGH WIND WARNING WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

Winds have dropped below 58 mph over the area, and the High Wind 
Warning will be allowed to expire.

$$

CMILLER
1 follow-up statement
265 
WWUS73 KMKX 132346
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
646 PM CDT Fri Mar 13 2026

WIZ051-052-058>060-064>066-069>072-140100-
/O.EXP.KMKX.WI.Y.0004.000000T0000Z-260314T0000Z/
Fond du Lac-Sheboygan-Dodge-Washington-Ozaukee-Jefferson-Waukesha-
Milwaukee-Rock-Walworth-Racine-Kenosha-
Including the cities of Beloit, Germantown, Beaver Dam, Grafton,
Fond Du Lac, Mayville, Waupun, Delavan, Muskego, West Bend,
Mequon, New Berlin, Oostburg, Watertown, Lake Geneva, Elkhorn,
Fort Atkinson, Waukesha, Racine, Howards Grove, Janesville,
Plymouth, Hartford, Kenosha, Menomonee Falls, Milwaukee,
Jefferson, Whitewater, Cedarburg, Brookfield, East Troy, and
Sheboygan Falls
646 PM CDT Fri Mar 13 2026

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Winds remain gusty but have fallen below Advisory criteria.

$$

KUROSKI

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Mar 13, 3:28 PM CDT, 10 minutes earlier. Its key messages:

  • A High Wind Warning is in effect until 4 PM CDT today. West to northwest winds with gusts up to 60 MPH are expected behind a cold front.
  • A Storm Warning is in effect for the southern half of Lake Michigan into this evening with a Gale Warning to follow the storms. Gales are expected for the north half of the lake.
  • A Winter Weather Advisory has been issued north of the Interstate 94 corridor for snow accumulation of 1 to 3 inches and up to an tenth of an inch of ice accumulation Saturday night into Sunday morning.
  • Thunderstorms may occur Sunday late morning into the afternoon. These thunderstorms may feature hail.
  • A Winter Storm Watch is then in effect from late Sunday afternoon through Monday. Snow accumulation between 5 to 9 inches may occur along with a light glaze of ice. Wind gusts to 45 mph will cause blowing snow and visibility restrictions.
Area forecast discussion, Mar 13, 3:28 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
328 PM CDT Fri Mar 13 2026

.KEY MESSAGES...

- A High Wind Warning is in effect until 4 PM CDT today. West
  to northwest winds with gusts up to 60 MPH are expected behind
  a cold front.

- A Storm Warning is in effect for the southern half of Lake
  Michigan into this evening with a Gale Warning to follow the
  storms. Gales are expected for the north half of the lake.

- A Winter Weather Advisory has been issued north of the
  Interstate 94 corridor for snow accumulation of 1 to 3 inches
  and up to an tenth of an inch of ice accumulation Saturday
  night into Sunday morning.

- Thunderstorms may occur Sunday late morning into the
  afternoon. These thunderstorms may feature hail.

- A Winter Storm Watch is then in effect from late Sunday
  afternoon through Monday. Snow accumulation between 5 to 9
  inches may occur along with a light glaze of ice. Wind gusts
  to 45 mph will cause blowing snow and visibility restrictions.

&&

.SHORT TERM...
Issued 225 PM CDT Fri Mar 13 2026

Tonight through Monday.

Convective snow showers remain possible this afternoon into the
early evening as late day sunshine will allow low level lapse
rates to steepen. The best chances for these showers will likely
be over east central WI, where convergence appears to be the
best along a trough that is sinking southward across the area
behind retreating low pressure.

Additionally, a High Wind Warning will stay out until 4pm.
While surface obs have largely dropped below criteria, gusts are
still strong across the area and plenty of damage reports from
the wind have been received this afternoon.

Attention then turns to the anticipated winter storm this
upcoming weekend. This storm is expected to unfold in 3 phases:

Phase 1:
A lee trough is expected to mature into a low pressure system
over SE Wyoming late Saturday morning into Saturday afternoon.
As this low matures, warm advection along a baroclinic zone
extending from the Dakotas into southern WI is expected to begin
seeding the atmosphere with moisture. Saturation isn't expected
Saturday afternoon, as the near surface environment will be
dry, but as we head into Saturday night and the sfc low moves
into the high plains, 850-700mb warm air advection and
frontogenesis will receive a boost and a band of snow is
expected to begin over the area mainly along and north of a line
from Lone Rock to Milwaukee. We'll also be warm advecting at
the surface, and while precipitation will start as wet snow, a
warm nose in the temperature profile aloft and gradually
increasing surface temperatures will cause a transition from
snow, to mixed precip/freezing rain, and then all rain across
southern WI Sunday morning. A Winter Weather Advisory has been
issued to capture this first phase. Snow accumulation will range
from 1 to 3 inches in the advisory area along with up to a
tenth of ice accumulation owing to the freezing rain. Highest
icing and snow amounts will be over central WI.

Phase 2:
The low is then expected to approach from the west and pass
along the southern border of Wisconsin through the day on
Sunday. There may be a clean gap in our area where warm
temperatures and a bit of dry air effectively cause a 6 hour
period from late Sunday morning into Sunday afternoon where no
winter weather occurs in favor of drizzle, rain and potentially
thunderstorms. Recent runs of the CAMs and some of the global
models bring in warm temperatures along and south of I-94 as the
warm sector of the low moves into our area. Along with these
warm temperatures, MUCAPE between 500 to 1000 J/kg will move in
and support some thunderstorm potential, especially as either
the cold front or the triple point of the low moves through
Sunday afternoon. Some of these thunderstorms may have small
hail.

Phase 3:
Banded snow is then expected late Sunday afternoon into Monday
as the deformation zone of the low moves in and cold air wraps
into the area. There may be light freezing drizzle at the onset
of this deformation band, but it should be fairly short lived.
The Sunday afternoon through Monday time period will feature the
majority of the snow accumulation for southern Wisconsin with
generally 5 to 9 inches expected, with the most in this range
over central to east central Wisconsin. Along with the
deformation zone, a very tight pressure gradient is expected to
move over the region and winds will gust to 45 mph, leading to
blowing snow and reduced visibility. Snow character is expected
to be wet at the onset of the snow Sunday, but should change to
a dry snow with time as cold air wraps into the area, especially
Monday. For now, a Winter Storm Watch remains over the area
from 4pm Sunday to 7pm Monday, given some remaining shifts in
the snow band and some uncertainty regarding totals through that
time period.

Caveat:
During phase 2, there may be a sharp temperature gradient over
southern WI. While most of the area may warm and transition to
rain and see some thunderstorms, there is some potential central
WI may stay cold enough to see continued light freezing rain
throughout the day. Confidence in this is low however given
continued run to run variance, and the potential will be honed
in on in future forecasts.

CMiller

&&

.LONG TERM...
Issued 327 PM CDT Fri Mar 13 2026

Monday night through Friday:

Gusty northwest winds should subside Monday night, as high
pressure to the southwest develops. The amplified 500 mb trough
will shift east Monday night into Tuesday as well. Dry conditions
should occur into most of Tuesday, as the high slides by to the
south of the region. Chilly temperatures in the single digits
above zero are anticipated Monday night, with middle 20s on
Tuesday, which have fairly strong confidence per small ensemble
member spreads.

A period of some warm air advection in the low levels,
accompanied by passing weak 500 mb vorticity maxima within
northwest flow, should push through the area Tuesday night into
early Wednesday. There is a fair amount of moisture within the air
column during this period, with a fairly deep dendrite growth
zone possible to tap into.

This should generally bring 40 to 60 percent-plus chances for
light snow to the area. Ensemble members are mostly showing
measurable precipitation during this time, so higher PoPs may be
needed if the wet look of the ensemble members continues. Some
light snow accumulations may occur.

Chilly temperatures Tuesday night into early Wednesday should
then rise into more seasonable values by Wednesday afternoon,
which are supported by ensemble member trends.

The area remains in northwest flow aloft through the rest of next
week, with temperatures generally continuing to remain more
seasonable per ensemble members. There may be light precipitation
chances toward the end of the week, though ensembles suggest
chances are fairly small at this time.

Wood

&&

.AVIATION...
Issued 327 PM CDT Fri Mar 13 2026

Expect easing winds tonight and VFR conditions to continue.
Northwest winds will become light and variable tomorrow morning
before becoming southeasterly Saturday afternoon. Snow, mixed
precipitation and freezing rain are still on track for Saturday
night and should onset from KLNR to KMKE after 00z Sun.

CMiller

&&

.MARINE...
Issued 327 PM CDT Fri Mar 13 2026

Strong low pressure around 29.2 inches will cross Lake Huron
tonight. Strong west winds will veer northwest this evening.
Widespread gale force gusts are expected across the northern half
of the open waters into around midnight CDT tonight, where a Gale
Warning remains in effect.

Storm force gusts are expected across the southern half of the
open waters until early evening. A Storm Warning is in effect for
that period. A Gale Warning is then in effect until around
midnight CDT tonight. Some light freezing spray may occur over
northern Lake Michigan this evening.

Storm force gusts over the nearshore waters should subside by
early this evening, with gales lingering until middle evening.
Small Craft Advisory gusts should then linger until subsiding
around midnight CDT tonight. Waves will be highest toward the open
waters and will subside below 4 feet later this evening.

Winds will diminish later tonight through Saturday, as high
pressure around 30.2 inches builds into the northern Great Plains
and crosses the open waters. East northeast winds will steadily
increase Saturday night through Sunday, as a second low pressure
system around 29.4 inches forms in the central Great Plains. The
low will progress over far southern Lake Michigan Sunday night as
it deepens toward 29.1 inches, resulting in strong northerly
winds developing.

Strong winds will shift out of the northwest Monday, as the
strong low continues to move into Ontario. Expect another
prolonged period of gales, if not storm force gusts, across all of
the open waters and nearshore waters early Sunday morning through
Monday night. Gale Watches or Storm Watches are likely for this
period.

Prolonged snow is expected Saturday night through Monday, some of
which could be heavy, over northern portions of the lake. Sleet
or freezing rain should mix in with rain and snow over southern
Lake Michigan Saturday night into Sunday, with mainly rain and
perhaps a few thunderstorms in the far southern portions of the
lake Sunday into Sunday evening. Snow is then expected over
southern portions of the lake Sunday night into Monday night.

Freezing spray potential will increase Monday and linger into
Tuesday behind the departing low, with areas of moderate to heavy
freezing spray possible. Trends will be monitored in coming
forecasts for potential headlines.

Wood

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...High Wind Warning...WIZ046-WIZ047-WIZ051-WIZ052-WIZ056-WIZ057-
     WIZ058-WIZ059-WIZ060-WIZ062-WIZ063-WIZ064-WIZ065-WIZ066-
     WIZ067-WIZ068-WIZ069-WIZ070-WIZ071-WIZ072 until 4 PM
     Friday.

     Winter Weather Advisory...WIZ046-WIZ047-WIZ051-WIZ052-WIZ056-
     WIZ057-WIZ058-WIZ059-WIZ060...7 PM Saturday to 10 AM
     Sunday.

     Winter Storm Watch...WIZ046-WIZ047-WIZ051-WIZ052-WIZ056-WIZ057-
     WIZ058-WIZ059-WIZ060-WIZ062-WIZ063-WIZ064-WIZ065-WIZ066-
     WIZ067-WIZ068-WIZ069-WIZ070-WIZ071-WIZ072...4 PM Sunday
     to 7 PM Monday.

LM...Gale Warning...LMZ080-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-
     LMZ779-LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...8 PM Friday
     to 1 AM Saturday.

     Storm Warning...LMZ080-LMZ643-LMZ644-LMZ645-LMZ646-LMZ669-
     LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ870-LMZ872-LMZ874-
     LMZ876-LMZ878 until 8 PM Friday.

     Gale Warning...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ868 until 1 AM Saturday.

     Gale Warning...LMZ643-LMZ644-LMZ645-LMZ646...8 PM Friday to 11
     PM Friday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, X, and YouTube at:
www.facebook.com/NWSMilwaukee
www.x.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Mar 13, 2:21 PM CDT, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
221 PM CDT Fri Mar 13 2026

WIZ046-047-051-052-056>060-062>072-141930-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
221 PM CDT Fri Mar 13 2026

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A High Wind Warning remains in effect for gusts up to 60 mph
possible. Tree branches may be blown down and power outages may
occur.

Some snow showers may occur over east central Wisconsin this
evening.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

A Winter Weather Advisory has been issued north of the Interstate
94 corridor for snow accumulation of 1 to 3 inches and up to an
tenth of an inch of ice accumulation Saturday night into Sunday
morning.

Thunderstorms may occur Sunday late morning into the afternoon.
These thunderstorms may feature hail.

A Winter Storm Watch is then in effect from late Sunday afternoon
through Monday. Snow accumulation between 5 to 9 inches may occur
along with a light glaze of ice. Wind gusts to 45 mph will cause
blowing snow and visibility restrictions.

Hazardous travel is expected during both headline time periods.

.SPOTTER INFORMATION STATEMENT...

Snow and ice measurements are appreciated through the weekend.

LMZ643>646-141930-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
221 PM CDT Fri Mar 13 2026

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Storm Warning remains in effect through this evening with gusts
up to 50 knots expected. A Gale Warning then continues into
tonight after the Storm Warning ends.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Gusty winds and elevated waves are likely to lead to Small Craft
Advisory conditions Saturday night through Monday night. Gale
force winds and freezing spray will be possible at times.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-141930-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
221 PM CDT Fri Mar 13 2026

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

A Storm Warning is in effect over the southern half of Lake
Michigan into this evening, with a Gale Warning to follow into
tonight. A Gale Warning is in effect over the northern half
through this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Additional gales are possible Sunday through Monday night. Storm
force winds cannot be ruled out. Heavy Freezing Spray will also be
possible Sunday night through Tuesday morning.

www.weather.gov/mkx

In the hours before

Local storm report, Mar 13, 12:19 PM CDT, 3 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1219 PM CDT Fri Mar 13 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Non-Tstm Wnd Dmg 2 SSW Shorewood Hills   43.05N 89.47W
03/13/2026                   Dane               WI   Emergency Mngr

            Delayed report of a tree on a home with
            damage on the 5300 block of Milward Dr.

&&

AQ
Local storm report, Mar 13, 2:18 PM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
218 PM CDT Fri Mar 13 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     Non-Tstm Wnd Dmg 5 N Watertown           43.27N 88.72W
03/13/2026                   Dodge              WI   NWS Employee

            Delayed report of a snapped large pine tree.

&&

AQ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 2:04 PM CDTWinter Weather AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 5 more49 hr

Nearby

Wind Advisories in Wisconsin, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.